Access count of this item: 137

Files in This Item:
File Description SizeFormat 
1308_01.pdf973.8 kBAdobe PDFView/Open
Title: An Asymptotic Nonnull Distribution of Hotelling's $T^2$-statistic under Eliptical Distributions (Asymptotic Statistical Theory)
Authors: 井上, 達紀  KAKEN_name
岩下, 登志也  KAKEN_name
Author's alias: Inoue, Tatsuki
Iwashita, Toshiya
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 1
End page: 15
URI: http://hdl.handle.net/2433/42842
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.